* Author Topic: 2WW - Duphaston side effects  (Read 3363 times)

0 Members

Offline Holly667

  • VIP Member Sponsor
  • *
modify
2WW - Duphaston side effects
« on: 7/08/04, 21:18 »
Hi,

I am taking Duphaston tablets + Crinone pessaries.

Can you tell me how common side effects are from Duphaston?

Yesterday (day 8 after ET (day 1 being transfer)) I had slight spotting which has stopped.  I woke at 3am this morning with nausea which has lasted all day.

I realise the progesterone can mimic pregnancy symptoms but on my last cycle a few months ago I had exactly the same drugs and I had no side effects whatsoever.  

Any info/advice would be very gratefully received as I'm going crazy now!  Test day is not until 14 Aug (16 days after ET).

The 2ww is hard enough with no symptoms, but with the spotting and nausea I am now totally confused.

Thank you.

Holly  ^confused^

FertilityFriends

  • Advertisement
  • ***

    Offline Anthony Reid

    • Volunteer
    • *
    modify
    Re:Duphaston
    « Reply #1 on: 7/08/04, 21:29 »
    Hi Holly,

    Here is a link which includes full info including side effects.

    :)

    http://home.intekom.com/pharm/schering/duphastn.html